# SDR CALA2015030493209

- Difficulty date: February 25, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH SKIN GOUGES BETWEEN FRAME 51 - 52 & STRINGER 38 -39R FROM CONTACT WITH WTB FAIRING 198GB.  BLENDED GOUGES IAW SRM 53-41-11 F105.  NOMINAL SKIN THICKNESS IS .157" IAW SRM 53-41-11 PAGE 15.  IAW NTM 51-10-04 PB4 MINIMUM MATERIAL REMAINING OF 3 AREAS ARE .143", .136" & .134".  MAX MAT LOSS OF .023" & WITHIN SRM 53-41-11 FIG 105 SHEET 2 LIMIT.  THIS SRM REFERS TO SRI 53-41-11-1-010-00 TABLE 123 TO INSPECT EVERY 2300C SINCE 16400C THRESHOLD HAS PASSED.
